Table of Contents Author Guidelines Submit a Manuscript
Journal of Engineering
Volume 2015 (2015), Article ID 615187, 9 pages
http://dx.doi.org/10.1155/2015/615187
Research Article

Generation Method of Multipiecewise Linear Chaotic Systems Based on the Heteroclinic Shil’nikov Theorem and Switching Control

1School of Automation, Guangdong University of Technology, Guangzhou 510006, China
2Department of Photoelectric Engineering, Binzhou University, Binzhou 256603, China
3School of Electronics and Information, Hangzhou Dianzi University, Hangzhou 310018, China

Received 31 March 2015; Accepted 3 June 2015

Academic Editor: René Yamapi

Copyright © 2015 Chunyan Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. J. Schiff, K. Jerger, D. H. Duong et al., “Controlling chaos in the brain,” Nature, vol. 363, pp. 411–417, 1994. View at Google Scholar
  2. X. F. Wang, G. Chen, and X. Yu, “Anticontrol of chaos in continuous-time systems via time-delay feedback,” Chaos, vol. 10, no. 4, pp. 771–779, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. F. Wang, G. Chen, and K. F. Man, “Making a continuous-time minimum-phase system chaotic by using time-delay feedback,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 48, no. 5, pp. 641–645, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. T. S. Zhou, G. R. Chen, and Q. G. Yang, “A simple time-delay feedback anticontrol method made rigorous,” Chaos, vol. 14, no. 3, pp. 662–668, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. F. Wang and G. R. Chen, “Generating topologically conjugate chaotic systems via feedback control,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 6, pp. 812–817, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Yang, Z. R. Liu, and G. R. Chen, “Chaotifying a continuous-time system via impulsive input,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 5, pp. 1121–1128, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. X. Li, G. R. Chen, and W. K. S. Tang, “Controlling a unified chaotic system to hyperchaotic,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 52, no. 4, pp. 204–207, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. K. H. Sun, X. Liu, C. X. Zhu, and J. C. Sprott, “Hyperchaos and hyperchaos control of the sinusoidally forced simplified Lorenz system,” Nonlinear Dynamics, vol. 69, no. 3, pp. 1383–1391, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Shi-Jian, C. Zeng-Qiang, and W. Wen-Juan, “Circuit implementation and multiform intermittency in a hyper-chaotic model extended from the Lorenz system,” Chinese Physics B, vol. 18, no. 5, pp. 1792–1800, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. X. Li, W. K. S. Tang, and G. R. Chen, “Hyperchaos evolved from the generalized Lorenz equation,” International Journal of Circuit Theory and Applications, vol. 33, no. 4, pp. 235–251, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. A. M. Chen, J. A. Lu, J. H. Lü, and S. M. Yu, “Generating hyperchaotic Lü attractor via state feedback control,” Physica A: Statistical Mechanics and Its Applications, vol. 364, pp. 103–110, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. K. H. Sun, X. Liu, and C. X. Zhu, “Dynamics of a strengthened chaotic system and its circuit implementation,” Chinese Journal of Electronics, vol. 23, no. 2, pp. 353–356, 2014. View at Google Scholar · View at Scopus
  13. H. L. Xi, S. M. Yu, C. Zhang, and Y. Sun, “Generation and implementation of hyperchaotic chua system via state feedback control,” International Journal of Bifurcation and Chaos, vol. 22, no. 5, pp. 56–64, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. C. P. Silva, “Shil'nikov's theorem-a tutorial,” IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, vol. 40, no. 10, pp. 675–682, 1993. View at Publisher · View at Google Scholar
  15. T. S. Zhou, G. R. Chen, and Q. G. Yang, “Constructing a new chaotic system based on the Silnikov criterion,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 985–993, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. L. Li and X. Y. Chen, “Constructing piecewise linear chaotic system based on the heteroclinic Shil’nikov theorem,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 1, pp. 194–203, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G.-L. Li and X.-Y. Chen, “Design of piecewise linear chaotic system,” Acta Electronica Sinica, vol. 36, no. 9, pp. 1814–1818, 2008. View at Google Scholar · View at Scopus
  18. C.-X. Zhang, S.-M. Yu, and Y. Zhang, “Design and realization of multi-wing chaotic attractors via switching control,” International Journal of Modern Physics B, vol. 25, no. 16, pp. 2183–2194, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. S. M. Yu, J. H. Lü, G. R. Chen, and X. Yu, “Generating grid multiwing chaotic attractors by constructing heteroclinic loops into switching systems,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 58, no. 5, pp. 314–318, 2011. View at Publisher · View at Google Scholar · View at Scopus